# SDR VNAA202504170041

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND BOTTOM SILL ANGLE IS CORRODED CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE SERVICE DOOR SURROUND, BOTTOM SILL ANGLE (PN: SH670-31996-3S) IAW CRJ 700 SRM 51-42-06-001-001-A01.
